zbMATH — the first resource for mathematics

Bifurcation and chaos in a host-parasitoid model with a lower bound for the host. (English) Zbl 1445.37065
Summary: In this paper, a discrete-time biological model and its dynamical behaviors are studied in detail. The existence and stability of the equilibria of the model are qualitatively discussed. More precisely, the conditions for the existence of a flip bifurcation and a Neimark-Sacker bifurcation are derived by using the center manifold theorem and bifurcation theory. Numerical simulations are presented not only to validate our results with the theoretical analysis, but also to exhibit the complex dynamical behaviors. We also analyze the dynamic characteristics of the system in a two-dimensional parameter space. Numerical results indicate that we can more clearly and directly observe the chaotic phenomenon, period-doubling and period-adding, and the optimal parameters matching interval can also be found easily.

37N25 Dynamical systems in biology
92D25 Population dynamics (general)
92D30 Epidemiology
Full Text: DOI
[1] Lv, S; Zhao, M, The dynamic complexity of a host-parasitoid model with a lower bound for the host, Chaos Solitons Fractals, 36, 911-919, (2008)
[2] Li, L; Zhang, G; Sun, GQ; Wang, ZJ, Existence of periodic positive solutions for a competitive system with two parameters, J. Differ. Equ. Appl., 20, 341-353, (2014) · Zbl 1319.92044
[3] Li, XF; Chu, YD, Fractal structures in a generalized square map with exponential terms, Chin. Phys. B, 21, (2012)
[4] Rech, PC, The dynamics of a symmetric coupling of three modified quadratic maps, Chin. Phys. B, 22, (2013)
[5] Rech, PauloC; Beims, MW; Gallas, JAC, Generation of quasiperiodic oscillations in pairs of coupled maps, Chaos Solitons Fractals, 33, 1394-1410, (2007) · Zbl 1138.37312
[6] Castro, V; Monti, M; Pardo, WB; Walkensein, JA; Rosa, E, Characterization of the rossler system in parameter space, Int. J. Bifurc. Chaos, 17, 965-973, (2007) · Zbl 1141.37316
[7] Albuquerque, HA; Rubinger, RM; Rech, PC, Self-similar structures in a 2D parameter-space of an inductorless chua’s circuit, Phys. Lett. A, 372, 4793-4798, (2008) · Zbl 1221.37233
[8] Li, L, Bifurcation and chaos in a discrete physiological control system, Appl. Math. Comput., 252, 397-404, (2015) · Zbl 1338.37047
[9] Jang, SR; Diamond, SL, A host-parasitoid interaction with allee effects on the host, Comput. Math. Appl., 53, 89-103, (2007) · Zbl 1128.92033
[10] Kon, R; Takeuchi, Y, Permanence of host-parasitoid systems, Nonlinear Anal., 47, 1383-1393, (2001) · Zbl 1042.37546
[11] Yang, X, Uniform persistence and periodic solutions for a discrete predator-prey system with delays, J. Math. Anal. Appl., 316, 161-177, (2006) · Zbl 1107.39017
[12] Sohel Rana, SM; Kulsum, U, Bifurcation analysis and chaos control in a discrete-time predator-prey system of Leslie type with simplified Holling type IV functional response, Discrete Dyn. Nat. Soc., 2017, (2017) · Zbl 1370.92145
[13] Elabbasy, EM; Elsadany, AA; Zhang, Y, Bifurcation analysis and chaos in a discrete reduced Lorenz system, Appl. Math. Comput., 228, 184-194, (2014) · Zbl 1364.37083
[14] Carr, J: Application of Center Manifold Theory. Springer, New York (1981) · Zbl 0464.58001
[15] Guckenheimer, J, Holmes, P: Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields. Springer, New York (1983) · Zbl 0515.34001
[16] Kuznetsov, YA: Elements of Applied Bifurcation Theory, 2nd edn. Springer, New York (1998) · Zbl 0914.58025
[17] Dhar, J; Jatav, KS, Mathematical analysis of a delayed stage-structured predator-prey model with impulsive diffusion between two predators territories, Ecol. Complex., 16, 59-67, (2013)
[18] Gu, EG, The nonlinear analysis on a discrete host-parasitoid model with pesticidal interference, Commun. Nonlinear Sci. Numer. Simul., 14, 2720-2727, (2009) · Zbl 1221.37186
[19] Liu, F; Yin, X; Sun, F; Wang, X; Wang, HO, Bifurcation analysis and chaotic behavior of a discrete-time delayed genetic oscillator model, Adv. Differ. Equ., 2017, (2017) · Zbl 1422.39041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.